# SDR F3LA200500029

- Difficulty date: July 11, 2005
- Submitted: July 12, 2005
- Operation: Air carrier
- Aircraft: N912FR
- Make and model: Airbus A319-111
- Aircraft serial: 1803
- Aircraft time: 10,174 hours, 4,637 cycles
- System (JASC): 2700 · Flight Control System
- Part: Computer
- Part number: 3945128102
- Part serial: ELACVBO11279
- Condition: Malfunctioned
- Location: Nr 2 Elac
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR RETURN.  AFTER DEPARTURE AT 8500 FT, ACFT PFD DISPLAYED ALTN LAW, AMBER XXS AND ECAM VERIFIED LANDING WT 130,400 PER POST FLIGHT REPORT.  NR 2 ELAC REPLACED.  OPS CHECKED GOOD PER AMM 27-93-34-401 AND 27-93-00-710-001. GROUND SCAN DETECTED NO FAULTS PER AMM 27-96-00-740-001.  PERFORMED AFS TEST PER WORK CARD MP 22900-1.  TESTED GOOD.  COMPLIED WITH WORK CARD TC 22200-1, CAT 3B LAND VERIFY.  CAT 3B RETAINED.
